# SDR 17GR2017100500001

- Difficulty date: October 4, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Filed by: Sweet Aviation LLC, repair station 17GR159B
- Aircraft: N487AV
- Make and model: Cessna 560XL
- Aircraft serial: 5606076
- Aircraft time: 1,982 hours, 1,299 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 661139110
- Condition: Defective
- Location: Cabin Door
- Part time: 1,982 hours, 1,299 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VENT DOOR IN MAIN CABIN DOOR WILL INTERMITTENTLY NOT CLOSE. VENT DOOR CAN THEN BE MANUALLY CLOSED OR AFTER MULTIPLE LOCK UNLOCK ATTEMPTS VENT DOOR CLOSES IN SEQUENCE WITHOUT MANUAL OPERATION. VENT DOOR IS STRIKING BRACKET 6611391-10 DURING SOLENOID ACTUATION AS SOLENOID IS FLEXING BRACKET. INSUFFICIENT CLEARANCE BETWEEN BRACKET AND VENT DOOR. BRACKET NEEDS TO BE STIFFENED OR AN ADDITION OF A MOUNTING MECHANISM CLOSER TO THE BEND. CURRENT MOUNTING IS AT TOP OF BRACKET.
